# SDR 2001F00474

- Difficulty date: September 20, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Control Box
- Part number: 0177555170
- Part serial: 2178B
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED VALVE OPENED IN FLIGHT, TROUBLESHOOTING.  FOUND TACH BOX NOT WORKING.  INSTALLED SERVICEABLE UNIT.  (M)
